# SDR AALA20160912001

- Difficulty date: September 12, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 48,200 hours, 19,617 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC150227
- Condition: Damaged
- Location: Bs 727g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT AT ROW 23DEF O/B TRACK FWD LEG STA. 727G DAMAGED AREA 11.25" LG .25" IN WIDTH AND .25" DEPTH. REMOVED AND REPLACED DAMAGED SECTION OF SEAT TRACK RH O/B SEAT TRACK 6" FWD OF FLOOR BEAM 727G AND 7" AFT OF FLOOR BEAM 727G IAW SRM 53-00-52-2R-5 AND EA 263474. AIRCRAFT IN BASE MAINTENANCE.
